International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 621-623
The extending topologies
Department of Mathematics and Statistics, University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA
Received 14 December 1983
Copyright © 1984 Bradd Clark and Victor Schneider. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a topological group and a subgroup of . A topology on is called an extending topology if and only if it makes a topological group and it induces the given topology on . The set of all such topologies is studied.